# SDR F3LA200200219

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED NR 1 ENGINE PYLON HOCKEY STICK DOUBLER CRACKED AT AFT LOWER END.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 51-70-13 AND 51-40-02.
